Mathematics Department
Mathematics Department

Shop Our Store


Dorff, Michael



Department Chair

Email: mdorff@mathematics.byu.edu
Office: 279 TMCB
Phone Number: (801) 422-1752
Fax Number: (801) 422-0504
Click Here to View Dorff, Michael's Curriculum Vitae
Visit Personal Website

Prizes and Awards:
  • 2008 distinguished citizenship award, College of Phys. and Math. Sci., BYU
  • 2008 teaching award, MAA intermountain section.
  • 2010 service award, MAA intermountain section.
  • 2010 "Kenneth C. Savage" teaching award, BYU Dept. of Mathematics
  • 2010 "Karl G. Maeser Excellence in Teaching" award, BYU.
  • 2010 "Deborah and Franklin Tepper Haimo Award'' for Distinguished Teaching, MAA.
  • Publications:
  • Higher order Schwarzian derivatives for convex univalent functions, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., (2009).
  • Typically real harmonic functions, Rocky Mountain J. Math., (2010).
  • Convolutions of harmonic mappings, Complex Var. Elliptic Equ., (2010).
  • Harmonic mappings onto parallel slit domains, Ann. Polon. Math, 101 (2011), 149-162.
  • Typically Real Harmonic Functions, Rocky Mountain J. Math. 42(2), 2012, pp. 567-581.
  • Convolutions of harmonic convex mappings, Complex Var. Elliptic Equ. 57(5), 2012, pp. 489-503.
  • Research Interests: 

    Geometric complex analysis and minimal surfaces.




    Calendar

    All Events Colloquia Seminars Focus on Math Other